Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 49431, 7 pages
http://dx.doi.org/10.1155/JAMSA/2006/49431

Generalized flow invariance for differential inclusions

Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 6 May 2004; Revised 12 May 2005; Accepted 12 May 2005

Copyright © 2006 T. Gnana Bhaskar and V. Lakshmikantham. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Gnana Bhaskar and V. Lakshmikantham, “Generalized flow invariance for differential inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 49431, 7 pages, 2006. https://doi.org/10.1155/JAMSA/2006/49431.